Acta Mathematica

The approximation to algebraic numbers by rationals

F. J. Dyson

Full-text: Open access

Article information

Source
Acta Math. Volume 79 (1947), 225-240.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485888462

Digital Object Identifier
doi:10.1007/BF02404697

Zentralblatt MATH identifier
0030.02101

Rights
1947 © Almqvist & Wiksells Boktryckeri AB

Citation

Dyson, F. J. The approximation to algebraic numbers by rationals. Acta Math. 79 (1947), 225--240. doi:10.1007/BF02404697. https://projecteuclid.org/euclid.acta/1485888462


Export citation

References

  • C. Siegel, Math. Zeit., 10 (1921), 173–213.
  • —, Math. Ann. 84 (1921), 80–99.
  • S. Kuroda, Proc. Imp. Acad. Japan, 10 (1934), 619–622.
  • T. Schneider, Jour. Reine u. Ang. Math. 175, (1936), 182–192.
  • J. Koksma, Diophantische Approximationen (Ergebnisse der Mathematik, Bd. 4, Berlin 1937), 55.
  • K. Mahler, Proc. Akad. Wet. Amst. 39 (1936), 633–640, 729–737.
  • E. Landau, Vorlesungen über Zahlentheorie, (Leipzig 1927), Bd. 3, 41–55.